Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/20096
Title: Global weak sharp minima for convex (semi-)infinite optimization problems
Authors: Zheng, XY
Yang, XQ 
Keywords: Infinite optimization
Semi-infinite optimization
Weak sharp minima
Subdifferential
Normal cone
Issue Date: 2008
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2008, v. 348, no. 2, p. 1021-1028 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: We mainly consider global weak sharp minima for convex infinite and semi-infinite optimization problems (CIP). In terms of the normal cone, subdifferential and directional derivative, we provide several characterizations for (CIP) to have global weak sharp minimum property.
URI: http://hdl.handle.net/10397/20096
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2008.07.052
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

1
Last Week
0
Last month
Citations as of Sep 17, 2017

WEB OF SCIENCETM
Citations

1
Last Week
0
Last month
0
Citations as of Sep 15, 2017

Page view(s)

41
Last Week
1
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.